2 doctors weighed in:

I took Depo-Provera shot and my period wont stop after 3 months. How can I make it stop?

2 doctors weighed in
Dr. Norman Solberg
Obstetrics & Gynecology
1 doctor agrees

In brief: Wait

Bleeding is a common problem in the first 3-6 months of starting the depo shot.
Usually it's a matter of waiting it out, and the bleeding will stop. Sometimes your doctor may try hormones to help, but usually it just takes time.

In brief: Wait

Bleeding is a common problem in the first 3-6 months of starting the depo shot.
Usually it's a matter of waiting it out, and the bleeding will stop. Sometimes your doctor may try hormones to help, but usually it just takes time.
Dr. Norman Solberg
Dr. Norman Solberg
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors